# SDR 2020FA0000469

- Difficulty date: February 9, 2018
- Submitted: October 27, 2020
- Operation: General aviation
- Aircraft: N356N
- Make and model: Emb EMB-500
- Aircraft serial: 50000335
- Aircraft time: 2,147 hours, 1,765 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Part time: 106 hours, 88 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE FELL TO 0 PSI DURING FLIGHT.  EMERGENCY LANDING GEAR EXTENSION WAS PERFORMED.  LIMITED BRAKING DURING LANDING.
